View Single Post
  #1505  
Unread 07-22-2017, 04:01 PM
4oclocker 4oclocker is offline
Member
 
Join Date: Oct 2009
Posts: 84
Default

Quote:
Originally Posted by rishi45 View Post

If anyone here developed PN from DNP use, can you please explain if the pins and needles sensation in your hands and/or feet could be dissipated by shaking the limb out or a hallmark of PN would be that it comes and goes without your control? Also, what did the gradual onset look like and what were the early warning signs? Thanks.
I developed PN a few years back. What you described sounds like nothing to worry about -for now- . But stop immediately if the tingles start happening more often / when you're awake.
For context, I had been on 200 mg for several weeks and had run a few shorter cycles of higher doses (400-500) before that. Of course, the onset depends on the individual.

Gradual onset is that the sensation happens more frequently throughout the day and becomes more intense.

Development signs:
-Pins and needles ramp up from a tingle to a "surge". Think of the sensation of something quickly crawling down your foot, but from within your foot - if that makes sense.

-Pain started as a mild "sunburn" feeling on the feet / hands and at its worst, was akin to a constant burning + heat from the ankle down.

The one piece of good news is that it went away completely after a couple of months. But after it happens once, it's a no-go IME: Out of curiosity / stupidity, I tried a small dose again recently (2~ years after the PN) and mild sensations started up again after two days at 200 mg.

Last edited by 4oclocker : 07-22-2017 at 04:09 PM.
Reply With Quote